# SDR SWAA2013012411769

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 34,150 hours, 22,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 993658
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BL 0 STA 617-636 HAS A CRACK AT THE AFT VERTICAL LEG.  REMOVED CRACKED FLANGE OF INTERCOSTAL AT STA 636 BL 0 IAW B717 SRM 51-10-04, FABRICATED REPAIR ANGLE FROM 224-T3.040 PO 90015069 IAW BOEING DRW 993658 + SRM 51-70-11 REPAIR 1 A
